# SDR VJ970249

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CAME LOOSE.  REINSTALLED SLIDE IAW MM 25-60.
